Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 293846, 9 pages
http://dx.doi.org/10.1155/2010/293846
Research Article

An Existence Result for Second-Order Impulsive Differential Equations with Nonlocal Conditions

Department of Applied Mathematics, Donghua University, Shanghai 201620, China

Received 2 May 2010; Accepted 17 June 2010

Academic Editor: Guang Y. Zhang

Copyright © 2010 Meili Li and Haiqiang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meili Li and Haiqiang Liu, “An Existence Result for Second-Order Impulsive Differential Equations with Nonlocal Conditions,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 293846, 9 pages, 2010. doi:10.1155/2010/293846